# SDR SIMA20201013003

- Difficulty date: October 13, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 35,530 hours, 32,487 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Open
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA DV WINDOW YELLOW PIN FOUND OPEN ON CLIMB OUT.  COULD NOT CLOSE DV WINDOW IN FLIGHT NO AIR COMING IN.  A/C WAS PRESSURIZING.  EMERGENCY DECLARED.  C/A: OPEN & CLOSE CAPT'S DV WINDOW AND VERIFIED FREE MOVEMENT & OPERATION OF YELLOW INDICATOR/FLAG.  FOUND NO OBVIOUS DEFECTS WITH THE OPERATION.  PERFORMED PRESSURIZATION CYCLE OF AIRCRAFT TO ENSURE WINDOW REMAINED IN PLACE DURING PRESSURIZTION/DEPRESSURIZATION, IAW AMM 21-31-00-860-801-A & 21-31-00-860-802-A.  NO DEFECTS NOTED, END.
